# SDR SWAA2023121319700

- Difficulty date: November 8, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR LOWER CHORD AT APPROX. ORSS 264 WIGGLE PLATE IS CRACKED. 124-005<[01] REMOVED LT WING REAR SPAR LOWER CHORD AT APPROX. ORSS 264 WIGGLE PLATE REF: SRM 51-40-O2-OG-0;[02] STEP 1 ENTERED IN ERROR;[03] REMOVED AND REPLACED WIGGLE PLATE AT LT WING REAR SPAR LOWER CHORD AT APPROX. ORSS 264 REF: SRM 51-40-O2-OG-0;[04] VERIFIED STEP #3. LT REAR SPAR LOWER CHORD REPLACED.
